Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vomiting in a teenager after taking Tylenol?

Answered by
Dr.
Dr. Diptanshu Das

Pediatrician

Practicing since :2005

Answered : 3625 Questions

default
Posted on Tue, 17 Apr 2018 in Child Health
Question: My 12 yo, 90 lb niece took 22 Tylenol 13 hrs ago. Began vomitting soon after. She was taken to hospital. Her liver counts were checked and found to be normal. (She will be admitted to psych unit) My question is, could liver damage occur even if counts were fine this am?

doctor
Answered by Dr. Diptanshu Das 26 minutes later
Brief Answer:
Liver damage could still occur

Detailed Answer:
Thanks for asking on Healthcaremagic.

Yes, liver damage could still occur even if presently the blood counts and the liver function tests are normal.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Liver damage

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

If a person with alpha1 antitrepsy suffers a hard blow to their chest can it be a life threatening injury?? What if they have already had damage done to the liver as a result of the alpha 1 antitrepsy could a blow cause life threatening injuries?

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito bites all looked and felt the same mainly just an itch but I got some sort of insect bite on my arm...

doctor1 MD

I was on methotrexate and began to notice my urine turning orange, the whites of my eyes turning orange, my stools turning whitish, nausea, hives and not able to eat. I suspected this was not the flu going around. I had blood tested the week before, but could not get results. I stoppped weekly dose of methotrexate and eventually got blood results and it was confirmed I had a high liver function test result. I m to get retest of liver function in a week. Will I have been able to escape any permanent damage? Thank you

doctor1 MD

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often I get sharp pains in my stomach , and I read the overdose warning on the midol bottle, it said it causes liver damage. Do you think I damaged my liver or might it be something else?